# SDR FDEA201811303397

- Difficulty date: November 30, 2018
- Submitted: November 30, 2018
- Operation: Air carrier
- Aircraft: N10060
- Make and model: Doug MD-10-10F
- Aircraft serial: 46970
- Aircraft time: 66,584 hours, 27,610 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: Rt Wing Te Flap
- Component: Te Flap, Doug
- Component part number: NRC6055504
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

[R/H WING I/B FLAP...TOP FWD SURFACE..APPROX C/L....WEAR MARK/GOUGE ON FLAP SKIN...  REFERENCE...SNRM #203, 2018-11-30] REPAIRED THE DAMAGE PER SRM 57-10-00 FIG 85 SHEET 4 VOL 1 & R.S.C. TRACKING EA #  8-5710-T0343639, PART 1
